Skip to main content
Log in

A fixed point theorem for a family of mappings in a fuzzy metric space

  • Published:
Rendiconti del Circolo Matematico di Palermo Aims and scope Submit manuscript

Abstract

In this paper we give a common fixed point theorem for a family of mappings of a G-complete fuzzy metric space (X, M, *) into itself. From this result we deduce a common fixed point theorem for a family of mappings of a complete metric space (X, d) into itself.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Deng Zi-Ke,Fuzzy pseudometric spaces, J. Math. Anal. Appl.,86 (1982), 74–95.

    Article  MATH  MathSciNet  Google Scholar 

  2. Erceg M. A.,Metric spaces in fuzzy set theory, J. Math. Anal. Appl.,69 (1979), 205–230.

    Article  MATH  MathSciNet  Google Scholar 

  3. George A., Veeramani P.,On some results in fuzzy metric spaces, Fuzzy Sets and Systems,64 (1994), 395–399.

    Article  MATH  MathSciNet  Google Scholar 

  4. George A., Veeramani P.,On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems,90 (1997), 365–368.

    Article  MATH  MathSciNet  Google Scholar 

  5. Grabiec M.,Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems,27 (1989), 385–389.

    Article  MathSciNet  Google Scholar 

  6. Gregori V., Romaguera S.,Some properties of fuzzy metric spaces, Fuzzy Sets and Systems,115 (2000), 485–489.

    Article  MATH  MathSciNet  Google Scholar 

  7. Gregori V., Sapena A.,On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems,125 (2002), 245–252.

    Article  MATH  MathSciNet  Google Scholar 

  8. Janos L., Ko Hwei-Mei, Tan Kok-Keong,Edelstein’s contractivity and attractors, Proc. Amer. Math. Soc.,76 (1979), 339–344.

    Article  MATH  MathSciNet  Google Scholar 

  9. Kramosil I., Michálek J.,Fuzzy metric and statistical metric spaces, Kybernetica,11 (1975), 326–334.

    Google Scholar 

  10. Schweizer B., Sklar A.,Statistical metric spaces, Pacific J. Math.,10 (1960), 314–334.

    Google Scholar 

  11. Vasuki R.,A common fixed point theorem in a fuzzy metric space, Fuzzy Sets and Systems,97 (1998), 395–397.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported by University of Palermo.

Rights and permissions

Reprints and permissions

About this article

Cite this article

di Bari, C., Vetro, C. A fixed point theorem for a family of mappings in a fuzzy metric space. Rend. Circ. Mat. Palermo 52, 315–321 (2003). https://doi.org/10.1007/BF02872238

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02872238

Keywords

Navigation